MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Codes Obstruction of Flow (2423); Malposition of Device (2616); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2024.It was reported that the physician had to extend from the main body bifurcation up to the secondary ring with i-cast (non-endologix) stents due to approximately a 90 degree angle limiting flow into the left iliac limb.The physician extended proximal with bilateral 10x38mm i-cast stents after verifying that the proximal seal was intact and a palmaz (non-endologix) stent was not required.The origin of the left hypogastric artery was poorly visualized in the computed tomography angiogram (cta) and the left hypogastric artery was inadvertently covered; however, the physician was not concerned about this because the right hypogastric artery was larger.The physician was satisfied with the results of the procedure and the patient had equal pulses bilaterally in the common femoral arteries and in the feet.It was noted that the patient was doing well the next day after the procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the intraoperative inadequate flow to the left iliac limb creating a left limb occlusion and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely anatomy related.The fabric trunk of the aortic body landed in a severe infrarenal angulation of 105.2°.This likely created a restricted flow to the left limb, ultimately resulting in left limb occlusion.Procedure related harms could not be identified.The final patient status was reported as doing well postoperatively.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20351457
Report Number3008011247-2024-00105
Device Sequence Number12789281
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)270313(10)FS031224-02
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS031224-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
I-CAST (NON-ENDOLOGIX) STENT X2; OVATION IX ILIAC LIMB: LOT # FS022624-45; OVATION IX ILIAC LIMB: LOT # FS022724-17; OVATION IX ILIAC LIMB: LOT # FS092822-33; OVATION IX ILIAC LIMB: LOT # FS111423-53; OVATION PRIME FILL POLYMER LOT # FF010424-02
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale